Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    5
  • views
    9369

Day Eight

guillotineSavvy

182 views

Nope, no IB, just my earlybird time of the month :P

I'm expecting to get a breakout though, just from all this stress with school being dumped on me before Christmas.

I've just been feeling really crappy all day, not accutane related.

Uhh, as for any new side-effects... none? I don't know if I'm taking the pills wrong or what, because it honestly feels like I'm not even taking them.

Blu light is going good, though it sucks having to go through the city with no make-up (I don't know how I could handle it if I was a guy!)



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×